# SDR UPS07849053

- Difficulty date: January 4, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 - FOUND EXT FUSE SKIN HAS 1/4" CRACKED AT L1 DOOR HOLD OPEN RECPT.  REMOVED EDGE DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-02-00 FIG 001R, 51-3-0 AND EO DC8-5330-19684.
